INIZIA IL black FRIDAY 3 |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • Paracetamol Farmakopea 500mg Medical Device 20 Tablets -36%

Paracetamol Farmakopea 500mg Medical Device 20 Tablets

2.49€ 3.90€
  • Brand:FARMAKOPEA SpA
  • Product Code: 033167053
  • EAN:
  • Availability: In 10 - 14 Days
  • Purchase 3 items for 2.44€ each
  • Purchase 4 items for 2.39€ each
  • Purchase 5 items for 2.34€ each

Farmakopea

Paracetamol 500mg

Medical device

In the rare cases of allergic reactions, the administration should be suspended and appropriate treatment should be instituted. Administer with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic impairment (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that alter liver function, glucose deficiency 6-phosphate dehydrogenase, hemolytic anemia. High or prolonged doses of the product may cause high-risk hepatopathy and serious kidney and blood changes, so administration in subjects with mild or moderate renal or hepatic impairment and in patients with Gilbert's syndrome should be carried out only if actually necessary. During treatment with paracetamol before taking any other medication, check that it does not contain the same active substance, as if paracetamol is taken in high doses, serious adverse reactions may occur.

PHARMACOTHERAPEUTIC CATEGORY
Analgesics and antipyretics, anilides.

STORAGE
Store in the original container.

CONTRAINDICATIONS / EFF.SECONDAR
Hypersensitivity to paracetamol or to any of the excipients.

NAME
FARMAKOPEA PARACETAMOLO

EXCIPIENTS
Microcrystalline cellulose, povidone, croscarmellose sodium, magnesium stearate, colloidal silica.

SIDE EFFECTS
With the use of paracetamol skin reactions of various types and severities have been reported including cases of erythema multiforme, Stevens-Johnson syndrome and epidermal necrolysis. Hypersensitivity reactions such as skin rash with erythema or urticaria, angioedema, laryngeal edema, anaphylactic shock have been reported. In addition, the following side effects have been reported: thrombocytopenia, leucopenia, anemia, agranulocytosis, abnormal liver function and hepatitis, kidney changes (acute renal failure, interstitial nephritis, haematuria, anuria), gastrointestinal reactions and vertigo.

PREGNANCY AND BREASTFEEDING
Although clinical studies in pregnant or lactating patients have not shown any specific contraindications to the use of paracetamol or caused unwanted effects on the mother or child, it is advisable to administer the product only in cases of actual need.

INDICATIONS
As antipyretic: symptomatic treatment of febrile affections such as influenza, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgias and other painful manifestations of medium entity, of various origins.

INTERACTIONS
The oral absorption of paracetamol depends on the speed of gastric emptying. Therefore, the concomitant administration of slowing drugs (eg anticholinergics, opioids) or increases (eg, prokinetic) the speed of gastric emptying can determine respectively a decrease or an increase in the bioavailability of the product. Concomitant administration of cholestyramine reduces the absorption of paracetamol. The simultaneous intake of paracetamol and chloramphenicol can induce an increase in the half-life of chloramphenicol, with the risk of elevating its toxicity. Concomitant use of paracetamol (4 g per day for at least 4 days) with oral anticoagulants may induce changes in INR values. In these cases a more frequent monitoring of INR values ​​should be conducted during concomitant use and after its interruption. Use with extreme caution during chronic treatment with drugs that may induce liver monoxigenase induction or when exposed to substances that may have such effect (eg, rifampicin, cimetidine, antiepileptics such as glutetimide, phenobarbital, carbamazepine). The same applies in cases of alcoholism and in patients treated with zidovudine. The administration of paracetamol can interfere with the determination of uricemia (by the phosphotungstic acid method) and with that of glycaemia (by the glucose-oxidase-peroxidase method).

DOSAGE
For children it is essential to respect the dosage defined according to their body weight. Approximate ages as a function of body weight are indicated by way of information. In adults, the maximum oral dose is 3000 mg of paracetamol per day. Children weighing between 21 and 25 kg (approximately between 6 and 10 years): half a tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations a day. Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations a day. Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations a day. Boys weighing more than 50 kg (approximately above 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Adults: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. In the case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours.

ACTIVE PRINCIPLES
Paracetamol 500 mg.

.